Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On Weitzenböck’s theorem in positive characteristic
HTML articles powered by AMS MathViewer

by A. Fauntleroy PDF
Proc. Amer. Math. Soc. 64 (1977), 209-213 Request permission

Abstract:

Let k be an algebraically closed field and let $f:{G_a} \to {\text {GL}}(V)$ be a finite-dimensional k-rational representation of the additive group ${G_a}$. If the subspace of ${G_a}$-fixed points in V is a hyperplane, then the ring of ${G_a}$-invariant polynomial functions on V is finitely generated over k. This result is an analog of a classical theorem of Weitzenböck, a modern proof of which has been given by C. S. Seshadri.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14L99
  • Retrieve articles in all journals with MSC: 14L99
Additional Information
  • © Copyright 1977 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 64 (1977), 209-213
  • MSC: Primary 14L99
  • DOI: https://doi.org/10.1090/S0002-9939-1977-0460345-3
  • MathSciNet review: 0460345